MAUDE Adverse Event Report: COVIDIEN 61301 STER GZE PADS 100'S 2X2; GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE

COVIDIEN 61301 STER GZE PADS 100'S 2X2; GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE
Model Number 61301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the spouse of a home patient contacted baxter by phone and reported that the patient got an infection on tube site and the swabsticks (baxter product code ek4061, lot # unknown, (b)(4)) were making it irritated and inflamed.The skin got super red and it burned and hurt every time they applied it.They got a set of iodine swabs from the clinic that they are using for now and it does not irritate the wound.The patient also used gauze, 2x2 sterile (product code ek7417, lot # unknown).
 
Additional Manufacturer Narrative
Section e1 has been updated to include the name and address of the distributor who reported this event.

Brand Name
61301 STER GZE PADS 100'S 2X2
Common Device Name
GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key10360007
Report Number1018120-2020-00419
Device Sequence Number3462983
Product Code NAB
UDI-Device Identifier30884521083947
UDI-Public30884521083947
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number61301
Device Catalogue Number61301
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date10/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;